# SDR YENA201701240046

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 5909
- Aircraft time: 11,577 hours, 3,581 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING  DESCENT, AFT GALLEY SMELLED OF BURNING WIRE. LASTED 5 MINUTES. NO VISIBLE SMOKE.   PERFORMED INSPECTION IAW TSM TASK 24-00-00-810-823A. NO BURNING ODOR NOTED AND NO POSITIVE ID OF THE SOURCE OF ODOR.  DUE TO SUSPECT ELECTRICAL BURNING ODOR IN CABIN, LTV SYSTEM WAS DEACTIVATED. PERFORMED CABIN AIR QUALITY, ODOR INSPECTION IAW LTV AMM 521 44-20-00-210-802. NO FAULTS FOUND. OPS CHECK PERFORMED. ALL OPS CHECK FOUND TO BE NORMAL.
